# SDR SIMA981824

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Engine: Pwa PW127
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Rgb
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

HRL - FLT 3724 - AFTER TAKEOFF FROM HRL THE FLT CREW SELECTED 'CLIMB' ON THE POWER MANAGEMENT PANEL AND BEGAN TO BRING THE CONDITION LEVERS BACK TO ACHIEVE 86 PERCENT NP WHEN THE NR 1 ENGINE BEGAN TO SURGE AND THEN THE TQ WENT TO ZERO.  THE NP STABILIZED AT 30 PERCENT AND THE NH AT 45 PERCENT.  THE ENGINE WAS SHUT DOWN AS A PRECAUTION MEASURE.  A/C RETURNED TO HRL SAFELY.  CFR WAS CALLED AND FOLLOWED THE AIRCRAFT TO THE GATE.  PAX DEPLANED NORMALLY.  MX INSPECTED ENG AND FOUND EVIDENCE OF DAMGE TO RGB COMPONENTS.  PERFORMED SYSTEM AND ENGINE CHANGE CHECKS SATISFACTORILY.  A/C WAS RETURNED TO SERVICE.  (M)
